Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 24, 2011, 2:13 PM CDT for Delaware County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 2:13 PM CDT (19:13 UTC)
- Expired
- Jul 24, 2011, 2:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
County Delaware County, OK
The radar
The Tulsa radar (KINX), 80 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226
WWUS84 KTSA 241913
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT SUN JUL 24 2011
OKZ063-241945-
DELAWARE OK-
213 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE
AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLEORA...
MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...ZENA...CLEORA...GROVE...BERNICE...BERNICE STATE PARK
AND HONEY CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9472 3646 9463 3645 9500 3660 9500
3667 9500 3667 9478
TIME...MOT...LOC 1913Z 251DEG 18KT 3658 9495
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 24, 12:01 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 24, 12:01 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1201 PM CDT SUN JUL 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THIS AFTERNOON
ACROSS SE OK...WC AND NW AR. COVERAGE SHOULD REMAIN LOW ENOUGH TO
WARRANT A VCTS OR JUST A CB GROUP ACROSS THOSE THOSE TAF SITES.
CHANCES WILL INCREASE SLIGHTLY ACROSS KBVO TONIGHT WHERE
CONVECTION ACROSS KS MAY DRIFT SOUTH. OTHERWISE...VFR CONDITIONS
EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 1039 AM CDT SUN JUL 24 2011/
DISCUSSION...
A FEW BOUNDARIES NOTED ON AREA RADARS THIS MORNING...WHICH MAY
PROVIDE FOCUS FOR ISOLATED TO SCATTERED CONVECTION THROUGH THE
REST OF THE DAY. THE 20-30% CURRENTLY MENTIONED WITH THE HIGHER
POPS FAVORED ACROSS THE TERRAIN AREAS CURRENTLY VERIFY AND SHOULD
HOLD THIS AFTERNOON. UPPER LEVEL HIGH PARKED NEARLY OVERHEAD IN
CONJUNCTION WITH THE BOUNDARY TO THE NORTHWEST...AND CURRENT
TEMPS RUNNING AROUND +4 DEGREES HIGHER THAN 24 HOURS AGO ALL
INDICATE THE FORECASTED MAXES LOOK REASONABLE FOR THE AFTERNOON.
CURRENT FORECAST LOOKS ON TRACK AND WILL NOT UPDATE AT THIS TIME.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ069.
AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...23
LONG TERM....22
AVIATION...23Hazardous weather outlook, Jul 24, 1:00 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SUN JUL 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SUN JUL 24 2011 ...DANGEROUS HEAT WAVE TO CONTINUE THROUGH THE UPCOMING WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A FRONTAL BOUNDARY ACROSS THE CENTRAL PLAINS IS EXPECTED TO REMAIN NORTH OF THE REGION TODAY. AN OUTFLOW BOUNDARY FROM CONVECTION ACROSS KANSAS HAS SLIPPED INTO FAR NORTHEAST OKLAHOMA...HOWEVER LITTLE RELIEF CAN BE EXPECTED DESPITE A TEMPORARY WIND SHIFT. TO THE SOUTH OF THE MAIN BOUNDARY...TEMPERATURES MAY APPROACH THE HOTTEST TEMPERATURES SEEN SO FAR THIS YEAR FOR MANY LOCATIONS. HEAT INDEX VALUES IN THE 105 TO AROUND 113 DEGREE RANGE WILL BE POSSIBLE THIS AFTERNOON. THE EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES FOR EASTERN OKLAHOMA AND NORTHWEST REMAIN IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION TODAY AND THIS EVENING...WITH THE GREATER CHANCES OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE STRONGEST STORMS WILL LIKELY PRODUCE GUSTY WINDS...AND POSSIBLY BECOME SEVERE WITH DAMAGING WIND GUSTS. HOT AND DRY CONDITIONS ALONG WITH WEST TO SOUTHWESTERLY WINDS AROUND 10 MPH WILL CONTINUE TO CREATE LIMITED FIRE WEATHER DANGERS ACROSS THE MAJORITY OF THE REGION. IN ADDITION TO CURING FUELS...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE 20 TO 30 PERCENT RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO MONDAY AS THE FRONTAL BOUNDARY REMAINS TO THE NORTH OF THE REGION. AFTER MONDAY...THE RIDGE OF HIGH PRESSURE WILL REBUILD OVER THE SOUTHERN PLAINS...THUS ALLOWING FOR EXTENDED PERIODS OF EXCESSIVE HEAT AND DRY CONDITIONS TO CONTINUE. THE EXCESSIVE HEAT WARNING FOR MOST OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS IS IN EFFECT THROUGH SATURDAY. ISOLATED THUNDERSTORM POTENTIAL WILL BE POSSIBLE ACROSS HIGHER TERRAIN LOCATIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE IN THE WEEK AND INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$
In the hours before
Special weather statement, Jul 24, 1:26 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT SUN JUL 24 2011
ARZ001-241900-
BENTON AR-
126 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 126 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF HILL TOP...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HILL TOP...PEA
RIDGE...GATEWAY...AVOCA AND GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3635 9409 3650 9415 3651 9394 3651 9392
3650 9391 3638 9390
TIME...MOT...LOC 1826Z 347DEG 8KT 3647 9403Special weather statement, Jul 24, 1:45 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT SUN JUL 24 2011
ARZ019-241915-
CRAWFORD AR-
145 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CENTRAL CRAWFORD
AT 146 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MOUNTAINBURG...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MOUNTAINBURG AND LAKE FORT SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3565 9408 3551 9417 3555 9434 3570 9425
TIME...MOT...LOC 1846Z 293DEG 3KT 3562 9423Special weather statement, Jul 24, 1:53 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT SUN JUL 24 2011
ARZ001-241930-
BENTON AR-
153 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF HILL TOP...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HILL TOP...PEA
RIDGE...GATEWAY AND GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3637 9398 3647 9418 3651 9413 3650 9387
TIME...MOT...LOC 1854Z 309DEG 4KT 3647 9405Special weather statement, Jul 24, 2:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT SUN JUL 24 2011
OKZ064-241930-
CREEK OK-
204 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN CREEK
AT 205 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF KELLYVILLE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3597 9631 3601 9603 3600 9603 3590 9603
3586 9604 3585 9609 3585 9619 3584 9620
3583 9631
TIME...MOT...LOC 1905Z 249DEG 18KT 3591 9615Special weather statement, Jul 24, 2:11 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT SUN JUL 24 2011
OKZ061-241945-
ROGERS OK-
211 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ROGERS
AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
TALALA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OOLOGAH AND TALALA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9557 3642 9559 3642 9581 3660 9581
TIME...MOT...LOC 1911Z 260DEG 9KT 3652 9574Special weather statement, Jul 24, 2:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT SUN JUL 24 2011
OKZ063-241945-
DELAWARE OK-
213 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE
AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLEORA...
MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...ZENA...CLEORA...GROVE...BERNICE...BERNICE STATE PARK
AND HONEY CREEK STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9472 3646 9463 3645 9500 3660 9500
3667 9500 3667 9478
TIME...MOT...LOC 1913Z 251DEG 18KT 3658 9495The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jul 24, 2:11 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 24, 2:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jul 24, 2:41 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Jul 24, 2:51 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 24, 3:02 PM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Jul 24, 3:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 24, 3:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Jul 24, 3:08 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jul 24, 3:09 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Jul 24, 3:12 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 17 min |
| Jul 24, 3:21 PM CDT | Special Weather Statement | TSA | Rogers | 24 min |
| Jul 24, 3:26 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Jul 24, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 25 min |
| Jul 24, 3:40 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jul 24, 4:07 PM CDT | Special Weather Statement | TSA | Mayes | 23 min |
| Jul 24, 4:24 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Jul 24, 4:28 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jul 24, 4:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Jul 24, 4:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Jul 24, 5:13 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Jul 24, 5:16 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Jul 24, 5:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Jul 24, 5:29 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jul 24, 5:39 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 24, 5:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Jul 24, 6:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Jul 24, 6:43 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Jul 23, 7:15 PM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| Jul 24, 1:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Jul 24, 1:45 PM CDT | Special Weather Statement | TSA | Crawford | 30 min |
| Jul 24, 1:53 PM CDT | Special Weather Statement | TSA | Benton | 37 min |
| Jul 24, 2:26 PM CDT | Special Weather Statement | TSA | Benton | 34 min |
| Jul 24, 2:54 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.